MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. AZURE S DR MRI SURESCAN; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. AZURE S DR MRI SURESCAN; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number W3DR01
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: event date is not known.Please see b5 for approximate date range, if applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient reported that their apple watch shows heart rate readings in the forties.The implantable pulse generator (ipg) remains in use.No further patient complications have been reported as a result of this event.

Brand Name
AZURE S DR MRI SURESCAN
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24680882
Report Number3004209178-2026-05245
Device Sequence Number21335704
Product Code NVZ
UDI-Device Identifier00643169634602
UDI-Public(01)00643169634602(17)211214
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/14/2021
Device Model NumberW3DR01
Device Catalogue NumberW3DR01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/24/2026
Date Device Manufactured06/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-45 LEAD, 5076-52 LEAD.
Patient Age85 YR
Patient SexMale